# SDR AALA201711109024

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 84,139 hours, 23,291 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  FOUND W9000-9051 BN-22 BROWN WIRE IN TWO FORWARD SIDE OF OTTOMAN, DEPINNED FROM D06572P PIN 2, REQUIRES REPAIR /REPLACEMENT. REPAIRED WIRE W9000-9051-BN-22 PER SWPM 20-30-12 & TERMINATED AT CONNECTOR D06572P PER SWPM 20-61-11.  PERFORMED EMERG. LIGHTS OPS CK PER AMM 33-51-00. OPS CHECKS GOOD. (SEE ALSO SDR AALA201711109025)
